# SDR DXTA200501147

- Difficulty date: December 16, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Aircraft time: 4,066 hours, 3,197 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Part number: 38635041
- Condition: Leaking
- Location: Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU ON FOR 15 MIN, CAB IN FILLED WITH SMOKE. OIL SMELL TO IT. BLEED AIR ON, TEMPS NORMAL ON APU. CABIN SEEMED TO NOT BE COOLING EFFECTIVELY. - FOUND APU STARTER/GENERATOR GARLOCK SEAL LEAKING OIL INTO ENCLOSURE - REPLACED SEAL IAW HONEYWELL RE100 (XL) MM 49-10-00.  ALSO FOUND AREA AROUND FILLER PORT APPEARS TO HAVE OIL SPILLED INTO APU AIR INLET.  BOROSCOPE APU NO INTERNAL LEAKS NOTED.  REPLACED COALSCER SOCK AND CLEANED ECU & DUCTING TO REMOVE OIL IAW ALIED SIGNAL MM IV SCREW 4-7 OPS/LEAK CHECKS GOOD.
